# SDR AALA202207143981

- Difficulty date: July 13, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N810NN
- Make and model: Boeing 737
- Aircraft serial: 33207
- Aircraft time: 38,446 hours, 15,740 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT LENS ABOVE ROW 16 LOOSE / BROKEN. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
